# SDR UALA2011021100716

- Difficulty date: February 10, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 41,329 hours, 10,888 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416T203154
- Part serial: 3
- Condition: Faulty
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE NR 4 CLAMP ON LACING BAR CRACKED.  REPLACED RT OVERWING SLIDE PACK IAW MM.
